Botox Side Effects -I'm Gonna Query Them?


Posted by June in Toronto (June Floyd,June in Toronto), Apr 05,2001,09:44   Archive
Hi Everybody,

Now that I've come out of the long (4 weeks less 2 days) side effects of my last injections of 90 units of botox I've been reflecting.

I got double vision for 6 days, blurred vision (perhaps some due to the night cream and day drops) until about 3 days ago, burning pain, hearing distorted and sinusitus started the day of the injections and in general I was a mess, my body seemed to be in shock.

I know we have discussed many of these conditions before but it seems to me that a lot of `you guys' don't get all of these side effects together - am I right?

Sally, you said, you get 100 units of botox and it took 10 days for them to start working - other people seem to get botox working within a couple of days. I know we are all different, but? I've made an appointment for the 20th to see the neurologist about my concerns. Any ideas to confront him with - all welcome? Thanks.

P.S. This also came about because someone mentioned that he and his wife went to France (wife as cervical torticollis) and the doctor there said `North American doctors give far too large doses of botox in their opinion'. The wife was given much smaller amount botox and appears to be handling her condition well.

June in Toronto


--modified by June in Toronto at Thu, Apr 05, 2001, 12:29:22




Recommend Current pageAuthor Profile